# SDR EIAA970218

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 65B903773
- Condition: Misdrilled
- Location: Nr 1 Pylon
- Part time: 93,006 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED OVERSIZED FASTENER HOLES AT NAC STA 155.2 AT STR 2 (NR 1 PYLON) AND ALSO AT OUTBOARD AND INBOARD SKIN AT NAC STA 162.5.  REPAIRED BY INSTALLING REPAIR STRAP AND CLIP, HFEC INSPECTING AND RESTORING FINISH TO AREA IAW EVERGREEN INTERNATIONAL AIRLINES ECRA 480-54-076-2.  (X)
